<  Back to the Polytechnique Montréal portal

A Dynamic Vehicle Routing Problem With Multiple Delivery Routes

N. Azi, Michel Gendreau and J. Y. Potvin

Article (2012)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/15852/
Journal Title: Annals of Operations Research (vol. 199, no. 1)
Publisher: Springer
DOI: 10.1007/s10479-011-0991-3
Official URL: https://doi.org/10.1007/s10479-011-0991-3
Date Deposited: 18 Apr 2023 15:10
Last Modified: 05 Apr 2024 10:56
Cite in APA 7: Azi, N., Gendreau, M., & Potvin, J. Y. (2012). A Dynamic Vehicle Routing Problem With Multiple Delivery Routes. Annals of Operations Research, 199(1), 103-112. https://doi.org/10.1007/s10479-011-0991-3

Statistics

Dimensions

Repository Staff Only

View Item View Item